MathSciNet Relay Station
MathSciNet bibliographic data
MR993682 (90h:17016) 17B35 (22E45 33A30 33A65)
Koornwinder, T. H. Representations of the twisted ${\rm SU}(2)$ quantum group and some $q$-hypergeometric orthogonal polynomials. Nederl. Akad. Wetensch. Indag. Math. 51 (1989), no. 1, 97–117.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement